# SDR 03FDEA00979

- Difficulty date: June 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARC2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT HAIRLINE CRACK ON LT WING NR 16 SLAT TRACK INBOARD FITTING.    REMOVED AND REPLACED RIB AT LT WING LEADING EDGE INBOARD SLAT TRACK  NR 16 SUPPORT IAW SRM 51-31-01 VOL. II AND DRAWING NR  ARC2850.
